MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXPERT TN Ø11 W/PROX-BEND CANN L360 TAN; NAIL,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC EXPERT TN Ø11 W/PROX-BEND CANN L360 TAN; NAIL,FIXATION,BONE
Model Number 04.034.552S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is unknown.Implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.A device history record review was requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on (b)(6) 2018, to remove five (5) titanium locking screws, an 11mm titanium cannulated tibial nail and a titanium end cap due to delayed healing and a non-union.The original implant date of the explanted devices is unknown at this time.The patient was revised to a larger 13mm tibial nail and used a locking screw on the lateral side to aid with proper reduction.The procedure was completed successfully.There was no surgical delays and no additional medical intervention required during the procedure.No patient outcome reported.This is report 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 04.034.552s, lot 7538282: manufacturing location: monument.Manufacturing date: november 22, 2013.Expiration date: october 31, 2022.Raw material part 21012, lot 7342405: certificate of test for titanium ingot received from perryman company meet specification.Raw material receiving/putaway checklist meet requirements.Inspection sheet for in-process acceptance meets inspection acceptance criteria.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product that would contribute to this complaint condition.Sterility documentation was reviewed and determined to be conforming.Date of event : unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPERT TN Ø11 W/PROX-BEND CANN L360 TAN
Common Device Name
NAIL,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7546002
Report Number2939274-2018-52316
Device Sequence Number205205
Product Code JDS
UDI-Device Identifier10886982095381
UDI-Public(01)10886982095381
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number04.034.552S
Device Catalogue Number04.034.552S
Device Lot Number7538282
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/25/2018
Supplement Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR